|
This article is cited in 1 scientific paper (total in 1 paper)
Chebyshev and Zolotarev perfect convolution K-splines and optimal K-extrapolation
S. A. Aiunts Yerevan State University
Received: 19.02.1991
Citation:
S. A. Aiunts, “Chebyshev and Zolotarev perfect convolution K-splines and optimal K-extrapolation”, Mat. Zametki, 57:2 (1995), 171–180; Math. Notes, 57:2 (1995), 121–126
Linking options:
https://www.mathnet.ru/eng/mzm1937 https://www.mathnet.ru/eng/mzm/v57/i2/p171
1
CITATION
1
Total citation
0
Recent citations
n/a
Field Citation Ratio
n/a
Relative Citation Ratio
|
Statistics & downloads: |
Abstract page: | 291 | Full-text PDF : | 109 | References: | 49 | First page: | 1 |
|